# SDR ASAA2017051120741

- Difficulty date: May 11, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,203 hours, 4,694 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ418237
- Condition: Intermittent
- Location: Eng N1 Speed
- Part time: 14,266 hours, 4,715 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.   REPLACED THE N2 SPEED SENSOR ON THE NR 2 ENGINE IAW AMM 77-11-01.  ENGINE IDLE LEAK CHECKED GOOD AND BITE CHECK SHOWED NO FAULTS.
